# SDR NWAA073825816

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 15,999 hours, 5,115 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE LAV AT DOOR 3 LEFT A PASSENGER NOTICED THAT THE LIGHTS FLICKERED AND WENT OUT.  THIS WAS FOLLOWED BY SOME SMOKE FROM OVERHEAD THE SMELL OF BURNING PLASTIC.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED LAV BALLAST.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
